# SDR SIMA20140407006

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 36,224 hours, 33,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67880
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & POWER SUPPLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
